# SDR 05FDEA02243

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bearing
- Condition: Damaged
- Location: Cargo Floor Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PNL 232FG HAS BALL BEARING DAMAGE.
